Reseach

MEMBER OF EDITORIAL BOARD OF THE JOURNALS

Ø  Konuralp Journal of Mathematics

Ø  International Journal of Modern Mathematical Sciences

Ø  ARPN Journal of Science and Technology

Ø  International Journal of Mathematical Education

Ø  Global Journal of Mathematical Sciences

Ø  Global Journal of Difference Equations

Ø  Advisory Review Board - European Journal of Natural and Applied Sciences

Ø  Research Journal of Computation and Mathematics

Ø  Asian Journal of Basic and Applied Sciences

Ø  Asia Pacific Journal of Multidisciplinary Research

Ø  Journal of Basic and Applied Scientific Research

Ø  American Open Statistic and Mathematics Journal

Ø  American Open Advanced Mechanics Journal

Ø    

Reviewer OF THE JOURNALS

  • For the Journal Computers and Mathematics with Applications.
  • For the SIAM Journal on Optimization.
  • For the Journal of Computational and Applied Mathematics.
  • For the World Applied Science Journal.
  • For The Arabian Journal for Science and Engineering.
  • For the Journal Mathematical and Computer Modelling.
  • For the Journal Applied Mathematics Letters.
  • For the Bulletin of the Malaysian Mathematical Sciences Society.
  • For the Journal of Inequalities and Special Functions.
  • For the ARPN Journal of Science and Technology.

 

PUBLICATIONS

1.       Arif Rafiq, Nazir Ahmad Mir and Farooq Ahmad, “Weighted Čebyšev-Ostrowski Type Inequalities involving functions whose first derivative belongs to L(a, b)”, Applied Mathematics and Mechanics (English Edition), 28 (7), (2007), 901-906.*

2.       Arif Rafiq, Sifat Hussain, Farooq Ahmad, Muhammad Awais and Fiza Zafar, “An efficient three-step iterative method with sixth order of convergence for solving nonlinear equations, International Journal of Computer Mathematics, 84 (3) (2007), 369 – 375.*

3.       Arif Rafiq, Sifat Hussain, Farooq Ahmad and Muhammad Awais, “New Iterative Methods”, Applied Mathematics and Computations, 189 (2007), 1260-1267.*

4.       Farooq Ahmad, N. S. Barnett and S. S. Dragomir, New Weighted Ostrowski and Čebyšev Type Inequalities, Nonlinear Analysis: Theory, Methods & Applications, 71 (12), (2009), e1408-e1412.*

5.       Farooq Ahmad, A. Rafiq, S. Hussain, N. A. Mir, New iterative method with sixth order of convergence, International Journal of Computational and Numerical Analysis and Applications, 6 (4) (2004), 391-399.

6.       N. A. Mir, A. Rafiq, Farooq Ahmad, Generalization of integral inequalities for functions whose modulus of nth derivatives are convex, General Mathematics, 14 (4) (2006), 67-92.

7.       N. A. Mir, A. Rafiq, Farooq Ahmad, Weighted Ostrowski type inequality for differentiable mappings whose first derivatives belong to L(a, b), General Mathematics, 14 (3) (2006), 24-35.

8.       A. Rafiq, N. A. Mir, Farooq Ahmad, Weighted Ostrowski type inequality for differentiable mappings whose first derivatives belong to Lp (a,b), General Mathematics, 14 (3) (2006), 91-102.

9.       Farooq Ahmad, A. Rafiq, N. A. Mir, Weighted Ostrowski type inequality for twice differentiable mappings, Global Journal of Research in Pure and Applied Mathematics, 2 (2) (2006), 147-154.

10.    A. Rafiq, Farooq Ahmad, N. A. Mir, New Ostrowski-Grüss type inequalities, International Journal of Applied Mathematics, 20 (4) (2007), 483-493.

11.    A. Rafiq, Farooq Ahmad, Ostrowski Grüss Čebyšev type inequalities for functions whose second derivatives belong to Lp(a,b) spaces and whose modulus of second derivatives are convex, Revista Colombiana de Matemáticas, 41 (1) (2007), 1-13.*

12.    Farooq Ahmad, A. Rafiq, N. A. Mir, Open quadrature iterative scheme, International Journal of Applied Mathematics, 20 (6) (2007), 787-799.

13.    A. Rafiq, Farooq Ahmad, S. Hussain , Some new sixth order variants of Newton's method, Nonlinear Analysis Forum, 12 (1) (2007), 85-90.

14.    Farooq Ahmad, A. Rafiq, Fifth-order iterative scheme using decomposition technique, Nonlinear Analysis Forum, 13 (1) (2008), 95-102.

15.    A. Rafiq, Farooq Ahmad, Another weighted Ostrowski-Grüss type inequality for twice differentiable mappings, Kragujevac Journal of Mathematics, 31 (2008), 43-51.

16.    A. Rafiq, Farooq Ahmad, On weighted Ostrowski type inequalities in L1(a, b) spaces, Mathematical Communications, 14 (1) (2009), 27-33.*

17.    Farooq Ahmad, N. A. Mir, A. Rafiq, Weighted Čebyšev type inequalities involving functions whose first derivatives belong to Lp(a,b), Kragujevac Journal of Mathematics, 32 (2009), 13-26.

18.    Farooq Ahmad, S. Hussain, N. A. Mir, A. Rafiq, New sixth order Jarratt method for solving nonlinear equations, Int. J. of Appl. Math. and Mech. 5 (5) (2009), 27-35.

19.    Farooq Ahmad and Arif Rafiq, Ostrowski, Grüss, Čebyšev type inequalities for functions whose second derivatives belong to L1 (a, b) and whose modulus of second derivative are convex, Math. Comm, to appear in 2015.

20.    Wenjun Liu and Farooq Ahmad, A weighted version of Grüss type inequality on time scales, Communications in Mathematical Analysis, to appear in 2014.

21.    Farooq Ahmad, P. Cerone, S. S. Dragomir and N. A. Mir, On Some Bounds of Ostrowski and Čebyšev Type Inequalities, Journal of Mathematical Inequalities,  4 (1) (2010), 53–65.*

22.    Nazir Ahmad Mir, Farooq Ahmad, Muhammad Raza, and Tahira Nawaz, “Fourth Order Methods for Finding Multiple as Well as Distinct Zeros of Non-Linear Equations”, Tamsui Oxford Journal of Mathematical Sciences, 26(3) (2010) 321-333.

23.    Farooq Ahmad, Muhammad Raza, Dr. Sifat Hussain, N. A. Mir and Dr. Arif Rafiq, “Some New Iterative Scheme Using Decomposition Technique”, International Journal of Applied Mathematics, 24 (6) (2011) 817-828.

24.    Farooq Ahmad (with Erhan SET & Mehmet Zeki SARIKAYA), A Generalization of Čebyšev type inequalities for first differentiable mappings, Miskolc Mathematical Notes, 12 (2) (2011), 245–253.*

25.    Dr. Farooq Ahmad, Sifat Hussain, Muhammad Raza, New Derivative Free Iterative Method For Solving Non-Linear Equations, Academic Research International (ARInt.), 2 (1) (2012), 117-123.

26.    M. Raza, Dr. Farooq Ahmad and Sifat Hussain, Fourth-Order Convergent Two-Step Iterative Algorithm for Solving Non-Linear Equations, Academic Research International (ARInt.), 2 (1) (2012), 111-116.

27.    Sajjad Hussain, Dr. Farooq Ahmad, Dr. M. Shafique and Sifat Hussain, “Numerical Solution for Accelerated Rotating Disk in A Viscous Fluid” Appl. Math. 4 (6), 2013, 899-902.

28.    Sifat Hussain, Dr. Farooq Ahmad, N. A. Mir and Mehmet Zeki Sarikaya, New Results In Q-Inner Product, To appear in Archive of Science, 2015.

29.    Sifat Hussain, Dr. Farooq Ahmad, N. A. Mir and Mehmet Zeki Sarikaya, New Results In Sq-Inner Product, To appear in Wulfenia journal, 2015.

30.    Sajjad Hussain, Dr. Farooq Ahmad, Dr. M. Shafique and Sifat Hussain, “Numerical Solution For The Deceleration of A Rotating Disk in A Viscous Fluid” International Journal of Emerging Technology and Advanced Engineering.  3 (5), 2013, 718-725.

31.    Dr. M. Shafique , Dr. Farooq Ahmad, Sajjad Hussain and Sifat Hussain, “Numerical Solution of Uniform Suction/ Blowing Effect on Newtonian Fluid Flow Due to a Stretching Cylinder” International Journal of Emerging Technology and Advanced Engineering,    3 (7) , 2013, 47-53.

32.    Sajjad Hussain, M. Anwar Kamal, Dr. Farooq Ahmad, M. Ali, Dr. M. Shafique and Sifat Hussain, “Numerical Solution for a Similar Flow between Two Disks in the Presence of a Magnetic Field” Appl. Math.  4 (8), 2013, 1163-1167.

33.    Sajjad Hussain, M. Anwar Kamal, Dr. Farooq Ahmad, Dr. M. Shafique and M. Ali, “Numerical Solution for Newtonian Magnatohydrodynamic Boundary Layer Flow Over a Rotating Disk” IJAMM 2 (1), 2013, 1-10.

34.    M. Shafique Dr. Farooq Ahmad, Sajjad Hussain and Sifat Hussain, Numerical solution of uniform suction/injection effect on fluids flow due to a stretching Cylinder, World Applied Sciences Journal, 24 (5) (2013) 667-674.*

35.    Sajjad Hussain, M. Anwar Kamal, Dr. Farooq Ahmad, “The Accelerated Rotating Disk in a Micropolar Fluid Flow” Appl. Math.  5 (1), (2014), 196-202.

36.    Dr. Farooq Ahmad, Sajjad Hussain, Sifat Hussain and Arif Rafiq, New Ninth Order J-Halley Method for Solving Nonlinear Equations, Appl. Math.  4 (12), 2013, 1709-1713.

37.    Dr. Farooq Ahmad, Sajjad Hussain, Sifat Hussain and Arif Rafiq, New Efficient Fourth Order Method for Solving Nonlinear Equations, APJMR, 1(1), 2013, 198-207.

38.    Sajjad Hussain, Dr. Farooq Ahmad, and M. Shafique, Numerical solution for the flow over a stretchable disk, APJMR, 1 (1), 2013, 51-61.

39.    Farooq Ahmad, Sajjad Hussain, Sifat Hussain, Arif Rafiq. New Twelfth Order J-Halley Method for Solving Nonlinear Equations. Open Science Journal of Mathematics and Application. 1 (1), 2013, 1-5.

40.    Farooq Ahmad, Sajjad Hussain, Sifat Hussain, Arif Rafiq. New J-Halley Method for Solving Nonlinear Equations, J. Basic Appl. Sci. Res. 2014, 4(1): 257-263.*

41.    Farooq Ahmad, Sajjad Hussain, Heat Transfer and MHD Boundary Layer Flow over a Rotating Disk, J. Basic Appl. Sci. Res. 2014 4(1): 327-331.

42.    Sajjad Hussain, Farooq Ahmad, MHD Flow of Micropolar Fluids over a Shrinking Sheet with Mass Suction, J. Basic Appl. Sci. Res. 2014 4(2): 174-179.

43.    Farooq Ahmad, Sajjad Hussain, Numerical Solution for Magnatohydrodynamic Stagnation Point Flow towards a Stretching Sheet, J. Basic Appl. Sci. Res. 2014 4(2): 331-339. 

44.    Sajjad Hussain, Farooq Ahmad, Numerical Solution of MHD Flow over a Stretching Sheet, J. Basic Appl. Sci. Res. 2014 4(3): 98-102.

45.    Farooq Ahmad, Sajjad Hussain, Muhammad Ali, An Analytical Solution of MHD Flow over Porous Stretching Sheet, J. Basic Appl. Sci. Res. 2014 4(3): 160-167. 

46.    Muhammad Ali, Farooq Ahmad, Sajjad Hussain, Muhammad Tahir Yahooq, Solution for MHD Flow Due to Shrinking Sheet with Mass Suction, J. Basic Appl. Sci. Res. 2014 4(3): 174-180.

47.    Sajjad Hussain, Farooq Ahmad, Effects of Heat Source/Sink on MHD Flow of Micropolar Fluids Over A Shrinking Sheet With Mass Suction, J. Basic Appl. Sci. Res. 2014 4(3): 207-215.*

48.    A. Rafique Ahmad Memon, Ahsan Ullah Baluch, Hisam Uddin Shaikh, Farooq Ahmad, Sajjad Hussain, Numerical Simulation of Rotating Mixing in Cylindrical Vessel with Couple of Mix Rotating Stirrers,   J. Basic Appl. Sci. Res. 2014 4(4): 169-173.

49.    Farooq Ahmad, Nazir A. Mir, Mehmet Zeki Sarakiya,  An Inequality Of Ostrowski Type Via Variant Of Pompeiu's Mean Value Theorem, J. Basic Appl. Sci. Res. 2014 4(4): 204-211.

50.    Sajjad Hussain, Farooq Ahmad, MHD Flow of Micropolar Fluids over a Stretching Sheet,  J. Basic Appl. Sci. Res. 2014 4(4): 232-237.

51.    Muhammad Ali, Farooq Ahmad, Sajjad Hussain, Numerical Solution of MHD Flow of Fluid and Heat Transfer over Porous Stretching Sheet,  J. Basic Appl. Sci. Res. 2014 4(5): 146-152. 

52.    Farooq Ahmad, Sajjad Hussain, Numerical Solution for Hydromagnatic Fluid Flow between Two Horizontal Plates, Both the Plates Being Stretching Sheets, J. Basic Appl. Sci. Res. 2014 4(5):181-185.

53.    Amjad Islam Pitafi, Khalid Saif Ullah, Shabar Atiq, Sajjad Hussain, Dr. Farooq Ahmad, Rafique A. Memon, A Comparative Study on Microwave Effective Electromagnetic Properties of Metamaterial with Spherical Inclusions and of Sandwich Like Magnetic Composite, J. Basic. Appl. Sci. Res., 2014  4(5)204-214.

54.    Sajjad, H., Farooq Ahmad, The deceleration of a rotating disk in micropolar fluid, International Journal of Modern Mathematical Sciences, 2013, 8(2): 111-122.

55.    Muhammad Ali, Farooq Ahmad, Sajjad Hussain, Heat Transfer On Magnatohydrodynamic (MHD) Viscous Flow Over Stretching Sheet With Prescribed Heat Flux,   J. Basic Appl. Sci. 2014 4(7)28-35.

56.    Sajjad Hussain, M. A. Kamal, Farooq Ahmad and  M. Shafique, MHD stagnation point flow of micropolar fluids towards a stretching sheet, Sci. Int. (Lahore) 26 (5) (2014), 1921-1929. ISI Indexed

57.     Erhan Setn, Mehmet Zeki Sarikayan, And Farooq Ahmad, On Weighted Ostrowski-Type Inequalities For Double Integrals, Accepted by Pure and Applied Mathematics Letters and to appear in 2015. 

58.   M. Z. Sarikaya, Z. Dahmani, M.E. Kiris and Farooq Ahmad, (k,s)-Riemann-Liouville fractional integral and applications, Accepted by Hacettepe J Math & Stat and to appear in 2015. Impact factored 0.433

59.    A. R. Khan, J. Iqbal, N. Parveen, Farooq Ahmad, A. M. Khanand, Sajjad Hussain, Brick Kilns and Sugar Mill: Severe Environmental Health Hazards Cause Respiratory Diseases in Tehsil Darya Khan, District Bhakkar, Punjab, Pakistan, J. Appl. Environ. Biol. Sci. 5 (3), 31-38, 2015.

60.    Muhammad Ali, Farooq Ahmad and Sajjad Hussain, Analytical Solution of Unsteady MHD Blood Flow and Heat Transfer through Parallel Plates when Lower Plate Stretches Exponentially, J. Appl. Environ. Biol. Sci. 5 (3), 1-8, 2015. 

61.    Sajjad Hussain, Farooq Ahmad, A. E. Mutairi, F. S. Alfarhood, Numerical Solution of Biomagnetic Fluid Flow in Parallel Plate Channel, J. Appl. Environ. Biol. Sci. 5(4)15-21, 2015

62.    Sajjad Hussain, M. A. Kamal and F. Ahmad, Numerical Solution for Hydromagnatic Fluid Flow Between Two Horizontal Plates, Proceedings of the Pakistan Academy of Sciences, Accepted for publications and to appear in April 2015.

63.    Farooq Ahmad, S. Hussain, Abdullah Ansari, Unsteady MHD Blood Flow with Micropolar Fluid Characteristics and Heat Source through Parallel Plate Channel, J. Appl. Environ. Biol. Sci. 5(4)80-86, 2015

64.    Sajjad Hussain , Farooq Ahmad, Unsteady Mhd Flow And Heat Transfer For Newtonian Fluids Over An Exponentially Stretching Sheet, Sci.Int.(Lahore), 27(2),853-857,2015

65.     F. Ahmad , S. Hussain , A. M. Alanbari and R. S. Alharbi, MHD Flow And Heat Transfer Through A Porous Medium Over A Stretching/Shrinking Surface With Suction, Sci.Int.(Lahore),27(2),931-935, 2015.

66.    M. A. El-Hakiem, F. Ahmad, S. Hussain, Effect Of Magnetic Field And Double Dispersion On Mixed Convection Heat And Mass Transfer In Non-Darcy Porous Medium, Sci.Int.(Lahore),27(2),845-852,2015.

67.       F. Ahmad, N. A. Mir, M. Z. Sarikaya, S. Hussain, A. Rafiq, Iterative Method for Solving Nonlinear Equations Using Decomposition Method,  J. Appl. Environ. Biol. Sci. 2015 5(4): 247-253.

68.       S. Hussain, F. Ahmad, A Note on MHD Free Convective Heat and Mass Transfer of Fluid Flow past a Moving Variable Surface in Porous Media, J. Appl. Environ. Biol. Sci. 2015 5(4): 214-215.

69.       Farooq Ahmad, Sajjad Hussain, Abdullah Ansari, Unsteady MHD Blood Flow with Micropolar Fluid Characteristics and Heat Source through Parallel Plate Channel, J. Appl. Environ. Biol. Sci. 2015 5(4): 80-86.

70.      S. Hussain, F. Ahmad, A. E. Mutairi and F. S. Alfarhood, Numerical Solution of Biomagnetic Fluid Flow in Parallel Plate Channel, J. Appl. Environ. Biol. Sci. 2015 5(4): 15-21.

71.    Almost ten submitted

72.    Almost ten are in pipeline

 

PRESENTATIONS IN INTERNATINAL SEMINARS

·         Farooq Ahmad, “On Weighted Ostrowski, Weight Ostrowski-Grüss and New Ostrowski-Grüss Type Inequalities”.  Presented in “RGMIA Seminar Series 13th August 2007, Victoria University, Melbourne, Australia

·         Farooq Ahmad, “Generalization of Ostrowski, Grüss, Čebyšev Type Inequalities for the Functions Whose Modulus of Derivatives is Convex”. Presented in “RGMIA Seminar Series 3rd September 2007, Victoria University, Melbourne, Australia.

·             

PARTICIPATION IN INTERNATIONAL CONFERENCES

1.       International Conference on Technology Based Development STRATEGIES & OPTIONS for Pakistan, (Organized by COMSATS, Institute of information Technology, Islamabad),      Aug. 22-23, 2006, Marriot Hotel, Islamabad, Pakistan.

2.       VAC25, Twenty Fifth Victorian Algebra Conference, September 23–24, 2007, Department of Mathematics and Statistics, La-Trobe University, Melbourne, Victoria 3086, Australia.

3.       International Conference and The 51st Annual Meeting of the Australian Mathematical Society, September 25-28,  2007, Department of Mathematics and Statistics, La-Trobe University, Melbourne, Victoria 3086, Australia.

4.       Presented a paper in 6th World Conference on 21th Century Mathematics 2013, School of Mathematical Sciences, G. C. University, Lahore, 6-9, March, 2013.

5.       International Conference on Technology Based Development STRATEGIES & OPTIONS for Pakistan, (Organized by COMSATS, Institute of information Technology, Islamabad),      Aug. 22-23, 2006, Marriot Hotel, Islamabad, Pakistan.

 


Designation

Assistant Professor of Mathematics, College of Science, Majmaah University Alzulfi, KSA

Contact Information

Mobile Number  #  00966 (0) 597626606

Office Number  #  00966 (0) 16 4044171

Mathematics Department

College of Science, Alzulfi, KSA

Office Telephone #

00966 1 6 4044171

إحصائية الموقع

عدد الصفحات: 33

البحوث والمحاضرات: 9

الزيارات: 6323